Co-cyprindol pill Watch

Chloe0022
Badges: 2
Rep:
?
#1
Report Thread starter 1 week ago
#1
Hi guys..
Im 18 and when i was about 15 i was put om co-cyprindiol to help with my skin and it worked clearing it up perfectly! I came off it last year to see if my skin had settled down at all but within a couple of months my mood swings and acne came back severely. I went back to the doctor and she put me back on the pill immediatly but my my skin hasn't completely cleared up and ive been on it for around 4 months now. I also notices that a couple of months ago i started getting pain around my labia, its not present all the time but never completely goes away it kinda started around the time i went back on the pill.. do you think its related? I treated it for thrush in the beginning but it wouldnt go away and i have no other side effects other thdn the burning feeling. Do you guys think its related to going back on the pill? I have another 3 months supply to go through of the pill but should i go back to the doctor and try and get it changed or do you think its unrelated? Anyone else had this issue?
Last edited by Chloe0022; 1 week ago
0
reply
Napp
Badges: 22
Rep:
?
#2
Report 1 week ago
#2
Would strongly advise you speak to your GP about this if youre having issues with medication as opposed to a forum.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts

All the exam results help you need

2,452

people online now

225,530

students helped last year
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How are you feeling about GCSE Results Day?

Hopeful (209)
12.75%
Excited (146)
8.91%
Worried (296)
18.06%
Terrified (370)
22.57%
Meh (151)
9.21%
Confused (36)
2.2%
Putting on a brave face (224)
13.67%
Impatient (207)
12.63%

Watched Threads

View All